# SDR SWIA202163564

- Difficulty date: October 15, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH AFT DRAG ANGLE ON V-STAB HAS SUSPECT CRACK   (C CHECK RO 1/04/2021)   RECIEVED NEW PART, PN AV670-21186-004. INSTALLED RH AFT DRAG ANGLE ON V-STAB REF CRJ 700 SRM 51-23-00-001-001-A01, 51-42-21-001-001-A01, 51-42-22-001-001-A01, AND 51-42-13-001-001-A01 WITH DRAWING BA670-35002 REV -F. / COMPLETED SKYWEST TASK CARD 51-900-1002-SKY.
